# SDR UPS04842106

- Difficulty date: March 31, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING L/E UPPER RIB IS CRACKED AT XFS 304 AT PNEUMATIC DUCT SUPPORT.  CUT OUT AND STOPDRILLED CRACKED AREA, NDT VERIFIED NO CRACKS AT STOPDRILLS AND CUTOUT, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 57-2-0 FIG 2.
